Please use this identifier to cite or link to this item:
Title: Sobre las álgebras localmente convexas.
Author: Muñoz Díaz, Jesús
Ortega Aramburu, Joaquín M.
Keywords: Àlgebra diferencial
Differential algebra
Issue Date: 1969
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1969, vol. 20, núm. 2, p. 127-149
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
60541.pdf1.7 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.